On the second Gaussian curvature of ruled surfaces in Euclidean $3$-space

Authors

  • Dae Won Yoon

DOI:

https://doi.org/10.5556/j.tkjm.37.2006.167

Abstract

In this paper, we mainly investigate non developable ruled surface in a 3-dimensional Euclidean space satisfying the equation $K_{II} = KH$ along each ruling, where $K$ is the Gaussian curvature, $H$ is the mean curvature and $K_{II}$ is the second Gaussian curvature.

Author Biography

Dae Won Yoon

Department of Mathematics Education and RINS, Gyeongsang National University, Jinju 660-701, South Korea.

Downloads

Published

2006-09-30

How to Cite

Yoon, D. W. (2006). On the second Gaussian curvature of ruled surfaces in Euclidean $3$-space. Tamkang Journal of Mathematics, 37(3), 221-226. https://doi.org/10.5556/j.tkjm.37.2006.167

Issue

Section

Papers

Most read articles by the same author(s)